en
Scientific article
Case report
English

Apomorphine-induced eosinophilic panniculitis and hypereosinophilia in Parkinson disease

Published inNeurology, vol. 64, no. 2, p. 392-393
Publication date2005
Keywords
  • Antiparkinson Agents/adverse effects/therapeutic use
  • Apomorphine/adverse effects/therapeutic use
  • Dopamine Agonists/adverse effects/therapeutic use
  • Drug Eruptions/etiology
  • Female
  • Humans
  • Hypereosinophilic Syndrome/chemically induced
  • Middle Aged
  • Panniculitis/chemically induced
  • Parkinson Disease/complications/drug therapy
Citation (ISO format)
POT, C et al. Apomorphine-induced eosinophilic panniculitis and hypereosinophilia in Parkinson disease. In: Neurology, 2005, vol. 64, n° 2, p. 392–393. doi: 10.1212/01.WNL.0000149757.47854.6F
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0028-3878
373views
1downloads

Technical informations

Creation01/15/2015 11:46:00 AM
First validation01/15/2015 11:46:00 AM
Update time03/14/2023 10:42:13 PM
Status update03/14/2023 10:42:13 PM
Last indexation05/02/2024 3:56:32 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack